International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 5, Part A

Statistical hybridization of normal and Weibull distributions with its properties and applications


Author(s): Akintunde Oyetunde A

Abstract: The normal distribution is one of the most popular probability distributions with applications to real life data. In this research paper, an extension of this distribution together with Weibull distribution called the Weimal distribution which is believed to provide greater flexibility to model scenarios involving skewed data was proposed. The probability density function and cumulative distribution function of the new distribution can be represented as a linear combination of exponential normal density functions. Analytical expressions for some mathematical quantities comprising of moments, moment generating generating function, characteristic function and order statistics were presented. The estimation of the proposed distribution’s parameters was undertaken using the method of maximum likelihood estimation. Two data sets were used for illustration and performance evaluation of the proposed model. The results of the comparative analysis to other baseline models show that the proposed distribution would be more appropriate when dealing with skewed data.

Pages: 62-68 | Views: 351 | Downloads: 14

Download Full Article: Click Here
How to cite this article:
Akintunde Oyetunde A. Statistical hybridization of normal and Weibull distributions with its properties and applications. International Journal of Statistics and Applied Mathematics. 2018; 3(5): 62-68.
Call for book chapter
International Journal of Statistics and Applied Mathematics